Quote from martyjones:Lori:
I just saw your reply so i wanted to say thank you also! :-D I really do NOT want to talk to a doctor about this. Nor do I want my parents to know, they would worry themselves sick. I just want to do this on my own, and I feel like I can ESPECIALLY now that i see just how dangerous and nasty this drug is. Like I said to Bewildered, maybe going off the Effexor was what made this time soooooo much worse than the other times.
Couple of quick questions for yall:
-Given that i DO NOT want to talk to a Dr., can you reccomend a taper plan? (Given that a week ago i was taking about 18-22 a day). The last time i was clean was back in Mid-February, so I guess i've been 2.5 months. However, i only got into the 20avg the past couple of weeks. During the previous times I was usally taking about 10. What do you think?
-Did you all get the Restless Syndrome in your neck or just legs? Is there anyway to beat this symptom? I took 5 Tylenol "Simply Sleep" pills last night and all it did was make my head hurt and feel more fatigued: no sleep.
-Is there some way to just completely clean out my system, like get the remaining junk and deposits that has probably been piling up? I looked at GNC but the only thing I seemed to find was like digestive stuff and anything that warns about 'explosive diarhea' and "gently cleansing your colon" is NOT what i want to do unless i'm SURE it will help. So is there some kind of Non-Rx, herbal or otherwise that will clean out the liver/kidney (where is tramadol processed in the body?) and get this out or do i just have to wait it out?
-What do you think about the Effexor thing? I haven't looked up much about its w/d's but do you think i'm getting both?
THANK YOU ALL AGAIN! I feel sooo much better now that I feel like i'm not going through it alone and that others have been here and beat it. I almost cried last night, i was so relieved. Yall are a God-send.
Marty, since it's not like a benzo (valium, xanax etc) or an anti-depressant, but more of an opium drug, I can't say that I know what kind of schedule to use, but for me, at 2 a day for 9 weeks, I just kept cutting back a little at a time. DO NOT go cold turkey. You may not notice any w/d at all the first week & then it could hit you when you least expect it.
Try cutting back a little at a time, at least two weeks at each cut back, til your body adjusts to each cut back. Remember, it's in your brain chemistry & your cells of your body.
You may try looking up opium w/d in a search, not sure, but you may find a schedule for that, about everything you could want is on the internet anymore.
Like I said, don't cut it all out at once, it will come back to bite you.
Your body will crave it & you'll have worse w/d's then you can imagine.
I tried effexor for a litte over a week, it made my heart race terrible so I got off it. I'm not sure about a weaning program for that, but most ssri's have to weaned off too.
You are at a very high dosage of ultram & I doubt the short time you took effexor would be affecting you, it takes an ssri usually 4 to 6 weeks to actually start working.
You may want to start a post here at this board & ask for help with w/d from ultram. Someone may not see your post in this one.
I know I had to cut back little by little & each time I did, I went thru w/d's.. Each time I had tremors & horrible pain behind my eyes & could not sleep.
Also, try not to take anything else right now, even over the counter sleep aids, my feeling is we have enough damage from this & there is no herbal that will clean it out of your body fast. That is the thing with w/d, there is no easy way, that is why people have such a hard time getting off of them, many people can't handle the w/d & go back on them.
We're all here to help & support you. I also had to wean off of xanax, which is no picnic either. I had to go on that to help with the w/d from the ultram, only because of my back pain, without the xanax to keep me somewhat calm, my back was going into spasm & causing more damage to my back problems.
I am a medicine nitemare, trust me, you don't want to replace one med with another, just tough it out & get it out of you, slowly...
I hope to be off my anti-depressant & go med free this year!!